# SDR SWAA2025031197604

- Difficulty date: February 19, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 51,176 hours, 31,176 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORKEN EMERGENCY LIGHT ELECTRICAL CONECTOR ON STA 747 RT SIDE AT PASSENGER CABIN 2025-151671<[01] REMOVED AND REPLACED EMERGENCY LIGHT ELECTRICAL CONNECTOR D11336 ON RT SIDE AT AFT PASSENGER CABIN I.A.W B737-700 WDM 33-51-14 AND SWPM 20-61-28 AND PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST I.A.W B737-700 AMM 33-51-00-710-801. TEST IS OK.;[02] CORRECTED STEP 1 REMOVED AND REPLACED EMERGENCY LIGHT ELECTRICAL CONNECTOR D11336 ON RT SIDE AT AFT PASSENGER CABIN I.A.W B737-700 WDM 33-51-14 AND SWPM 20-61-28 AND PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST I.A.W B737-700 AMM 33-51-00-710-801. TEST IS OK. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
